MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS INTUITY ELITE VALVE SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS INTUITY ELITE VALVE SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 8300AB
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Codes Heart Failure/Congestive Heart Failure (4446); Insufficient Information (4580)
Date of Event 06/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the device was not returned for evaluation, as it remains implanted.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 25mm 8300ab aortic valve has been placed under evaluation for a valve-in-valve procedure after an implant duration of 6 years due to aortic stenosis and insufficiency.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, b7, g3, g6, h2, h6 (health effect - clinical code, type of investigation).The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.
 
Event or Problem Description
It was reported that a patient with a 25mm 8300ab aortic valve has been placed under evaluation for a valve-in-valve procedure after an implant duration of 6 years due to aortic stenosis and insufficiency.The patient presented with heart failure, shortness of breath, fatigue, lightheadedness and weakness.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, g3, g6, h2, h6 (investigation findings, investigation conclusions) stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including chronic kidney disease (ckd), diabetes mellitus (dm), coronary artery disease (cad), atherosclerosis and smoking.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, b7, g3, g6, h2.H11: corrected data: h6 (health effect - impact code).
 
Event or Problem Description
It was reported that a patient with a 25mm 8300ab aortic valve underwent a valve-in-valve procedure after an implant duration of 6 years 4 months due to aortic stenosis and insufficiency.The patient presented with symptoms of heart failure.The tavr procedure was successfully performed with a 23mm 9750tfx valve.The patient was transferred to recovery post procedure, and discharged to rehab facility on pod #5.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, g3, g6, h2.H11: corrected data: b7, h6 (type of investigation).

Brand Name
EDWARDS INTUITY ELITE VALVE SYSTEM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492506615
MDR Report Key22495209
Report Number2015691-2025-05679
Device Sequence Number8094559
Product Code LWR
UDI-Device Identifier00690103194500
UDI-Public(01)00690103194500(17)220124
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2022
Device Model Number8300AB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer07/17/2025
08/15/2025
10/03/2025
12/03/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/11/2025
08/18/2025
10/28/2025
12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale